# SDR HEEA955430

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL29
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Tip Damage
- Location: Prop
- Part time: 2,638 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO ONE BLADE TIP.  TSO DUE 9-97.
